# SDR R61A201703250246

- Difficulty date: March 25, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 24,651 hours, 19,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17005662001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX CHECK, LT OUTBD FLOOR SPLICE CORRODED AS MARKED FR 19. REMOVED AND REPLACED CORRODED LT OUTBD FLOOR SPLICE AT FR 19 REF SRM 51-40-02 51-41-02, 51-21-00 AND 51-45-00. RESTORED SURFACE PROTECTION REF SRM 51-23-04 , 51-23-05 AND 51-23-06.221783
